Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 8, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 26, 2005, 3:12 PM CST for 46 counties in Texas. It took effect at Nov 26, 2005, 5:18 PM CST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2005, 3:12 PM CST (21:12 UTC)
- In effect from
- Nov 26, 2005, 5:18 PM CST
- Expired
- Nov 27, 2005, 9:00 PM CST
- In force
- 28 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 262112 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 312 PM CST SAT NOV 26 2005 ...A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND WEST OF A BONHAM....WAXAHACHIE...TEMPLE LINE FOR SUNDAY AFTERNOON... ...DUE TO A STRONG LOW PRESSURE CENTER AND ASSOCIATED DRY LINE... SOUTHWEST AND WESTERLY WINDS OF 15 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL AFFECT AREAS WITHIN THE ADVISORY FROM LATE MORNING THROUGH THE AFTERNOON. TXZ091>094-100>104-115>120-129>134-141>145-156>159-270515- /O.NEW.KFWD.WI.Y.0008.051127T1700Z-051128T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 312 PM CST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM CST SUNDAY. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
7 follow-up statements
000 WWUS74 KFWD 262318 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 518 PM CST SAT NOV 26 2005 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY... .DISCUSSION...DUE TO A STRONG LOW PRESSURE CENTER AND ASSOCIATED DRY LINE...SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40 MPH...WILL AFFECT NORTH TEXAS. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF NORTH TEXAS. HOWEVER...WIND SPEEDS SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS WILL BE SLIGHTLY LOWER AND RANGE BETWEEN 20 AND 25 MPH WITH GUSTS TO 30 MPH. TXZ095-105>107-121>123-135-146>148-160>162-174-175-270730- /O.EXB.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/ LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 518 PM CST SAT NOV 26 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM SUNDAY. A STRONG LOW PRESSURE SYSTEM IN THE PLAINS WILL CAUSE SOUTH AND SOUTHWEST WINDS TO INCREASE DURING THE LATE MORNING HOURS ON SUNDAY. WINDS WILL RANGE BETWEEN 20 AND 30 MPH ACROSS THE AREA...WITH GUSTS TO 40 MPH POSSIBLE SUNDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO SECURE LIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND. $$ TXZ091>094-100>104-115>120-129>134-141>145-156>159-270730- /O.EXT.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH- HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- LAMPASAS-CORYELL-BELL-MCLENNAN- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO... EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO 518 PM CST SAT NOV 26 2005 ...WIND ADVISORY EXTENDED FROM 9 AM TO 6 PM CST SUNDAY... A STRONG LOW PRESSURE SYSTEM IN THE PLAINS WILL CAUSE SOUTHWEST AND WEST WINDS TO INCREASE DURING THE LATE MORNING HOURS ON SUNDAY. WINDS WILL RANGE BETWEEN 25 AND 30 MPH ACROSS THE AREA...WITH GUSTS OVER 40 MPH POSSIBLE SUNDAY AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. RESIDENTS MAY WISH TO SECURE LIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND. $$ 92
000 WWUS74 KFWD 270411 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1011 PM CST SAT NOV 26 2005 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY... .DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS SUNDAY AND BRING STRONG SOUTHWEST WINDS TO NORTH TEXAS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...ARE ANTICIPATED. THE STRONGEST WINDS WILL BE NORTHWEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO COOPER. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215- /O.CON.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1011 PM CST SAT NOV 26 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... A POWERFUL LOW PRESSURE SYSTEM WILL MOVE ACROSS KANSAS AND OKLAHOMA DURING THE DAY ON SUNDAY. AS A RESULT...STRONG SOUTHWEST WINDS WILL AFFECT NORTH TEXAS BEGINNING BY THE LATE MORNING HOURS AND CONTINUING INTO EARLY SUNDAY EVENING. WINDS WILL BE STRONGEST ACROSS THE NORTHWESTERN PORTIONS OF NORTH TEXAS...OR TO THE NORTHWEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO COOPER. IN THIS AREA...WINDS WILL BE SUSTAINED AT 30 TO 35 MPH WITH GUSTS TO 45 MPH SUNDAY AFTERNOON. WINDS OVER THE SOUTHEASTERN PORTIONS OF NORTH TEXAS WILL BE SLIGHTLY LOWER...BUT STILL RANGE BETWEEN 20 AND 30 MPH WITH GUSTS AS HIGH AS 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND. $$
000 WWUS74 KFWD 271105 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 505 AM CST SUN NOV 27 2005 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY... .DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS AND BRING STRONG SOUTH TO SOUTHWEST WINDS TO NORTH TEXAS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH... ARE ANTICIPATED. WINDS WILL DECREASE WITH SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-272100- /O.CON.KFWD.WI.Y.0008.051127T1500Z-051128T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 505 AM CST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND. $$
000 WWUS74 KFWD 271807 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1207 PM CST SUN NOV 27 2005 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS SUNDAY... .DISCUSSION...A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS AND BRING STRONG SOUTH TO SOUTHWEST WINDS TO NORTH TEXAS. SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...ARE ANTICIPATED. WINDS WILL DECREASE WITH SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280000- /O.CON.KFWD.WI.Y.0008.000000T0000Z-051128T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1207 PM CST SUN NOV 27 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... GUSTY SOUTH AND SOUTHWEST WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THIS AFTERNOON. WINDS WILL BE STRONGEST ACROSS THE NORTHWESTERN PORTIONS OF NORTH TEXAS...OR NORTHWEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO COOPER. IN THIS AREA...WINDS WILL BE SUSTAINED AT 30 TO 35 MPH WITH GUSTS TO 45 MPH SUNDAY AFTERNOON. WINDS OVER THE SOUTHEASTERN PORTIONS OF NORTH TEXAS WILL BE SLIGHTLY LOWER...BUT STILL RANGE BETWEEN 20 AND 30 MPH WITH GUSTS AS HIGH AS 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND. $$
000 WWUS74 KFWD 272340 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 540 PM CST SUN NOV 27 2005 ...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 9 PM... .DISCUSSION...THE WIND ADVISORY IS BEING EXTENDED THROUGH 9 PM. WEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 40 MPH...WILL CONTINUE THROUGH THE EARLY EVENING HOURS. SUSTAINED WINDS WILL GRADUALLY DIMINISH BELOW 20 MPH BY 9 PM AS THE ATMOSPHERE CONTINUES TO COOL. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280300- /O.EXT.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 540 PM CST SUN NOV 27 2005 ...WIND ADVISORY EXTENDED UNTIL 9 PM CST THIS EVENING... STRONG WESTERLY WINDS OF 25 TO 35 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS. WINDS MAY GUST IN EXCESS OF 40 MPH THROUGH 8 PM. AS THE ATMOSPHERE COOLS...WINDS WILL DIMINISH BELOW WIND ADVISORY CRITERIA BY 9 PM. WINDS THIS STRONG CAN MAKE DRIVING VERY DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. RESIDENTS MAY WISH TO SECURE LIGHT-WEIGHT OUTDOOR OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS WHICH CAN BE BLOWN AROUND IN THE WIND. $$
000 WWUS74 KFWD 280314 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH TEXAS... .DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE ADVISORY HAS BEEN EXTENDED FOR THE ARE GENERALLY ALONG AND NORTH OF INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS. TXZ091>095-102>106-117>121-131>134-280600- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ /O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON- ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST... WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT. $$ TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174- 175-280415- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND- ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25 MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH TOWARD SUNRISE. $$
000 WWUS74 KFWD 280317 CCA NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH TEXAS... .DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE ADVISORY HAS BEEN EXTENDED FOR THE AREA GENERALLY ALONG AND NORTH OF INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS. TXZ091>095-102>106-117>121-131>134-280600- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ /O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA- PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON- ELLIS- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT... DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO... GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN... FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE... BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST... WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT. $$ TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174- 175-280415- /O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/ YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND- ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN... STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD... PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN... TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 912 PM CST SUN NOV 27 2005 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25 MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO DIMINISH TOWARD SUNRISE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 26, 11:40 AM CST, 3 hours 32 minutes earlier.
Area forecast discussion, Nov 26, 11:40 AM CST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1140 AM CST SAT NOV 26 2005 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS COVERING GENERALLY THE EASTERN HALF OF THE CWA ARE MOVING NORTH AROUND 30 MPH. LEFT RAIN AND MVFR CONDITIONS IN METROPLEX TAF SITES UNTIL 19Z. CLOUDS SHOULD BEGIN TO LIFT AND SCATTER OVER THE NEXT COUPLE HOURS. ONLY SOME MID AND HIGH CLOUDS ARE EXPECTED TOMORROW WITH THE NEXT SYSTEM. A DRYLINE WILL MOVE EAST AND BRING S/SW WINDS AROUND 20-30 KTS TO ALL TAF SITES TOMORROW AFTERNOON. /13 && .1040 AM PUBLIC DISCUSSION... WE HAVE UPDATED THE GRIDS TO RAISE MORNING POPS IN THE NORTHEAST...EAST AND NORTH...AND TO LOWER POPS IN THE WEST AND NORTHWEST. WE HAVE ALSO COOLED OFF MORNING TEMPERATURES A FEW DEGREES WHERE RAIN IS OCCURRING. AFTERNOON HIGHS SHOULD BE CLOSE TO THE PREVIOUS FORECAST IN MOST AREAS...AS CONDITIONS WARM THIS AFTERNOON WHEN THE VORTICITY MAX EXITS THE AREA AND SUNSHINE RETURNS. #26 && .DISCUSSION... THE COMBINATION OF ISENTROPIC LIFT AND LARGE SCALE ASCENT ASSOCIATED WITH SOUTH TEXAS UPPER TROUGH WILL CONTINUE TO PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS FROM SOUTH TEXAS TO THE HILL COUNTRY THIS MORNING. PRECIPITATION WILL CONTINUE TO SHIFT NORTHWARD ACROSS NORTH TEXAS TODAY AS UPPER TROUGH TRANSLATES NORTHEAST AROUND 25 KNOTS. BEST MOISTURE AND LIFT WILL RESIDE IN THE SOUTHERN ZONES SO WILL KEEP CATEGORICAL POPS THERE...INCLUDING TEMPLE/KILLEEN AND WACO. WILL TAPER POPS NORTH AND WEST. UNFORTUNATELY AVERAGE QPFS NORTH OF I-20 WILL BE LESS THAN ONE HALF INCH AND PRECIP WILL MOST LIKELY END WEST OF INTERSTATE 35 BY EARLY AFTERNOON. UPPER TROUGH AXIS WILL MOVE INTO EAST TEXAS BY EARLY EVENING WITH PRECIP ENDING ACROSS THE ENTIRE REGION. STORM SYSTEM OVER THE CENTRAL ROCKIES WILL GAIN STRENGTH BY SUNDAY MORNING AS IT MOVES TO THE HIGH PLAINS. THIS DYNAMIC SYSTEM WILL BRING A GOOD CHANCE OF STORMS TO LOCATIONS NORTH AND EAST OF NORTH TEXAS. ALTHOUGH INSTABILITY AND SOME LARGE SCALE LIFT WILL BE IN PLACE EAST OF INTERSTATE 35 DURING THE AFTERNOON...MOISTURE WILL BE VERY SCOURED OUT AND STORMS WILL HAVE DIFFICULTY FORMING. HAVE LEFT SOME 20 TO 30 PERCENT POPS IN ON THE OUTSIDE CHANCE THAT SOME RESIDUAL MOISTURE MAY STILL BE HANGING AROUND. ONE THING THE SYSTEM WILL BRING TO ALL OF NORTH TEXAS IS STRONG AND GUSTY SOUTHWEST TO WEST WINDS IN THE 20 TO 30 MPH RANGE WITH SOME GUSTS APPROACHING 40 MPH. WILL CONTINUE THE FIRE WEATHER WATCH FOR THE WESTERN TWO THIRDS OF THE REGION SUNDAY AND WILL LIKELY ISSUE A RED FLAG WARNING DURING THE DAY TODAY. WIND SPEEDS WILL DECREASE SUNDAY EVENING AS THE SURFACE LOW MOVES RAPIDLY NORTH. BENIGN WEATHER PATTERN SHAPING UP MONDAY THROUGH FRIDAY WITH DRY WEST TO NORTHWEST FLOW. UPPER PATTERN DOES BECOME MORE AMPLIFIED BY THE WEEKEND WITH A DEEPENING TROUGH IN THE PACIFIC NORTHWEST AND A BUILDING RIDGE OVER THE PLAINS. PACIFIC TOUGH MAY BE THE NEXT WEATHER MAKER LATE NEXT WEEKEND OR EARLY THE FOLLOWING WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 58 77 44 / 60 0 10 0 WACO, TX 73 61 77 44 / 80 0 0 0 PARIS, TX 64 58 75 44 / 70 20 30 20 DENTON, TX 71 58 75 40 / 50 10 10 0 MCKINNEY, TX 70 58 75 43 / 60 10 20 0 DALLAS, TX 71 58 77 44 / 70 0 10 0 TERRELL, TX 69 59 76 44 / 90 20 30 10 CORSICANA, TX 69 61 78 45 / 90 10 20 10 TEMPLE, TX 75 60 77 45 / 100 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 6 PM SUNDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115- TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132- TXZ133-TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157- TXZ158-TXZ159. && /79
Hazardous weather outlook, Nov 26, 3:41 AM CST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 341 AM CST SAT NOV 26 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 341 AM CST SAT NOV 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A WARM FRONT MOVING NORTH ACROSS NORTH TEXAS COMBINED WITH AN UPPER DISTURBANCE IS PRODUCING THUNDERSTORMS EARLY THIS MORNING IN THE HILL COUNTRY. THESE STORMS ARE EXPECTED TO AFFECT NORTH TEXAS... WITH THUNDERSTORMS MOST LIKELY SOUTH OF INTERSTATE 20. SOME OF THE STORMS TO THE SOUTH OF A BROWNWOOD TO CANTON LINE COULD BECOME STRONG AFTER 400 AM...AND COULD CONTAIN SMALL HAIL AND GUSTY WINDS TO AROUND 50 MPH. THUNDERSTORMS CHANCES WILL DECREASE THIS AFTERNOON AS THE WARM FRONT MOVES ON INTO OKLAHOMA AND THE UPPER SUPPORT MOVES OUT OF THE AREA. .DAYS TWO THROUGH SEVEN... ON SUNDAY...A POWERFUL LOW PRESSURE SYSTEM IN THE PLAINS WILL PUSH THE DRY LINE AND THEN A PACIFIC COLD FRONT RAPIDLY ACROSS THE REGION. STRONG SOUTH WINDS GUSTING ABOVE 30 MPH BECOMING SOUTHWEST AND THEN WEST ARE EXPECTED THROUGHOUT THE DAY. PERSONS WITH HIGH PROFILE VEHICLES WILL NEED TO TAKE PRECAUTIONS. THE HIGH WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE A VERY HIGH FIRE DANGER. A FIRE WEATHER WATCH HAS ALREADY BEEN ISSUED FOR SUNDAY AND A RED FLAG WARNING MAY BE ISSUED TODAY. THIS SYSTEM WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE FAR EASTERN AREAS OF NORTH TEXAS. ALTHOUGH THUNDERSTORM CHANCES WILL BE LOW...IF ANY STORMS DO MANAGE TO FORM THEY WILL BE FAST MOVING AND CAPABLE OF PRODUCING DAMAGING WINDS. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED TODAY SOUTH OF A BROWNWOOD...CANTON LINE.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.